Some results on renewal equations

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

7 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)1159-1171
Journal / PublicationCommunications in Statistics - Theory and Methods
Volume18
Issue number3
Publication statusPublished - Jan 1989
Externally publishedYes

Abstract

In this paper solutions of renewal-type integral equations are studied. It is proved that a recursively defined approximation to the solution has some nice convergence properties. Some simple bounds and other results on the renewal function and the renewal density are obtained. © 1989, Marcel Dekker, Inc.

Research Area(s)

  • convergence property, reliability analysis, renewal bounds, renewal function, renewal-type equation